Saitou Akira
   Department   SOJO UNIVERSITY  Department of Computer and Information Sciences, FACULTY OF COMPUTER AND INFORMATIONSCIENCES
     /(DC)Division of Applied Information Sciences, Graduate School of Engineering
     /Division of Applied Information Sciences, Graduate School of Engineering
   Position  
Language English
Publication Date 2012
Type
Peer Review Peer reviewed
Title Limitation for linear maps in a class for detection and quantification of bipartite nonclassical correlation
Contribution Type
Journal Quantum Information and Computation
Journal TypeAnother Country
Publisher Rinton Press
Volume, Issue, Page 12,pp.944-952
Author and coauthor Akira SaiToh, Robabeh Rahimi, and Mikio Nakahara